# SDR DL73K001081

- Difficulty date: June 2, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 45,452 hours, 35,968 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Inoperative
- Location: Wx Radar
- Component: 284T02204
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP, CON/IND FAULT.   REPLACED R/T AND ANT PER MM, PUSHED OUT INTO RAMP AND PAINTED ACTUAL WEATHER, OPS NORMAL IN ALL MODES.
